# SDR GTIA040336

- Difficulty date: April 25, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND AFT GALLEY EXIT SIGN FELL OFF WALL.  RESECURED EXIT SIGN.  (M)
